Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 17, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Mar 31, 2011, 11:35 AM EDT for Hillsborough County, Polk County, Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2011, 11:35 AM EDT (15:35 UTC)
- Expired
- Mar 31, 2011, 12:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Polk County, FL
The radar
The Tampa radar (KTBW), 8 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 11:41 AM EDT | TSTM WND GST 44 | 2 Ese Ruskin, FL | AT NWS OFFICE IN RUSKIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 6:00 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 3.6 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 787 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 543 m²/s²
- 0-3 km storm-relative helicity
- 606 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
733
WUUS52 KTBW 311535
SVRTBW
FLC057-105-311615-
/O.NEW.KTBW.SV.W.0017.110331T1535Z-110331T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1135 AM EDT THU MAR 31 2011
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN POLK COUNTY IN FLORIDA.
SOUTHERN HILLSBOROUGH COUNTY IN FLORIDA.
* UNTIL 1215 PM EDT
* AT 1134 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF
RUSKIN...OR 10 MILES EAST OF SAINT PETERSBURG...AND MOVING EAST AT
35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MACDILL AIR FORCE BASE.
RUSKIN.
SUN CITY CENTER.
WIMAUMA.
FORT LONESOME.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 240 AND 246.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR SOUTHWESTERN FLORIDA.
&&
LAT...LON 2785 8246 2776 8244 2783 8238 2776 8192
2764 8205 2765 8231 2771 8250 2773 8250
2777 8245 2779 8246 2783 8250 2782 8253
2786 8255
TIME...MOT...LOC 1535Z 285DEG 30KT 2776 8250
$$
JOHNSON1 follow-up statement
923
WWUS52 KTBW 311606
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1206 PM EDT THU MAR 31 2011
FLC057-105-311615-
/O.CON.KTBW.SV.W.0017.000000T0000Z-110331T1615Z/
POLK FL-HILLSBOROUGH FL-
1206 PM EDT THU MAR 31 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR SOUTHEASTERN HILLSBOROUGH AND SOUTHWESTERN POLK COUNTIES...
AT 1202 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR WIMAUMA...OR 16 MILES SOUTH OF
BRANDON...MOVING EAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR SOUTHWESTERN FLORIDA.
&&
LAT...LON 2781 8227 2776 8192 2764 8205 2765 8231
2766 8234
TIME...MOT...LOC 1606Z 285DEG 30KT 2769 8222
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 9:58 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Mar 31, 9:58 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
958 AM EDT THU MAR 31 2011
.UPDATE...BUSY MORNING ACROSS WEST CENTRAL FLORIDA WITH INTENSE
AREA OF THUNDERSTORMS SPAWNING MULTIPLE TORNADOES. THE GRIDS WILL
ONLY BE UPDATED FOR MAJOR CHANGES SUCH AS ANY CHANGES TO OUR
WATCHES.
EXPECT THIS LINE OF SHOWERS AND STORMS TO CONTINUE THROUGH AT
LEAST MID AFTERNOON BEFORE A COLD FRONT PUSHES THE ACTIVITY OUT TO
THE EAST.
&&
.AVIATION...
STRONG TO SEVERE CONVECTION REMAINING NORTH OF THE TERMINAL SITES
EARLY THIS MORNING WITH A SOUTHWARD PROGRESSION NOTED IN RADAR
DATA. EXPECT AN INCREASE IN MVFR/IFR CONDITIONS AT PIE-TPA-SRQ
LATER THIS MORNING INTO EARLY THIS AFTERNOON. SRQ AND FMY-RSW WILL
SEE AN INCREASE IN CONVECTIVE ACTIVITY MID-LATER AFTERNOON AS THE
FRONTAL SYSTEM PUSHES SOUTH AND EAST...OTHERWISE VFR CONDITIONS
EXPECTED OVER SOUTHERN TERMINALS THROUGH THE EARLY AFTERNOON.
&&
.MARINE...HAZARDOUS WEATHER CONDITIONS EXIST OVER THE COASTAL
WATERS TODAY. NUMEROUS SHOWERS AND STORMS...SOME SEVERE...WILL
CONTINUE THROUGH MUCH OF THE DAY. THE ACTIVITY HAS BEEN PRIMARILY
NORTH OF TARPON SPRINGS BUT WILL SOON MOVE SOUTHEAST ACROSS THE
REMAINDER OF THE WATERS.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING
FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
20 TO 60 NM.
&&
UPDATE/MARINE...JILLSON
AVIATION...LAMARREHazardous weather outlook, Mar 31, 5:52 AM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 552 AM EDT THU MAR 31 2011 FLZ039-042-043-048>052-055>057-060>062-065-312200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 552 AM EDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COLD FRONT WILL MOVE ACROSS THE AREA LATER TODAY BRINGING SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AND PRODUCE DAMAGING WINDS AND AN ISOLATED TORNADO. OTHERWISE STORMS WILL CONTAIN DEADLY LIGHTNING AND LOCALLY HEAVY RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. ...RIP CURRENT IMPACT... MODERATE SOUTH TO SOUTHWEST WINDS TODAY WILL ALLOW FOR A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. A RIP CURRENT IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG SWIMMER INTO DEEPER WATER. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. CARLISLE
In the hours before
Local storm report, Mar 31, 11:09 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1109 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND GST INDIAN ROCKS BEACH 27.90N 82.84W
03/31/2011 E70.00 MPH PINELLAS FL MESONET
RECORDED FROM A HOME WEATHER STATION. CORRECTED TIME.
&&
NOAHLocal storm report, Mar 31, 11:20 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1120 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM HEAVY RAIN FLORAL CITY 28.74N 82.29W
03/31/2011 E0.00 INCH CITRUS FL EMERGENCY MNGR
HEAVY RAIN HAS CLOSED TWO ROADS IN FLORAL CITY.
1116 AM HEAVY RAIN HERNANDO 28.91N 82.37W
03/31/2011 E0.00 INCH CITRUS FL EMERGENCY MNGR
ONE ROAD CLOSED IN HERNANDO.
1116 AM HEAVY RAIN CRYSTAL RIVER 28.90N 82.60W
03/31/2011 E0.00 INCH CITRUS FL EMERGENCY MNGR
LOCALIZED FLOODING.
&&
NOAHLocal storm report, Mar 31, 11:22 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1122 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM TSTM WND DMG MADEIRA BEACH 27.80N 82.79W
03/31/2011 PINELLAS FL TRAINED SPOTTER
ROOF DAMAGE AND SIGNS BLOWING ACROSS ROAD.
&&
NOAHLocal storm report, Mar 31, 11:26 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1126 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM NON-TSTM WND GST SAINT PETERSBURG-CLEARW 27.91N 82.69W
03/31/2011 M55 MPH PINELLAS FL ASOS
48 KNOTS
&&
NOAHLocal storm report, Mar 31, 11:33 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1133 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 4 ESE LARGO 27.88N 82.73W
03/31/2011 PINELLAS FL AMATEUR RADIO
POSSIBLE TORNADO. DEBRIS IN THE AIR WITH HORIZONTAL RAIN.
&&
JILLSONLocal storm report, Mar 31, 11:35 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1135 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM TSTM WND GST ALBERT WHITTED AIRPORT 27.77N 82.63W
03/31/2011 M59 MPH PINELLAS FL ASOS
51 KNOTS
&&
NOAHThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:57 PM EDT | Special Marine Warning | TBW | 63 min | |
| Mar 31, 1:06 AM EDT | Special Marine Warning | TBW | 54 min | |
| Mar 31, 4:50 AM EDT | Small Craft Advisory | TBW | 17 hr | |
| Mar 31, 5:47 AM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 6:10 AM EDT | Tornado Warning | TBW | Hernando, Pasco | 50 min |
| Mar 31, 6:23 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 52 min |
| Mar 31, 6:43 AM EDT | Special Marine Warning | TBW | 62 min | |
| Mar 31, 7:15 AM EDT | Special Weather Statement | TBW | Polk | 45 min |
| Mar 31, 7:30 AM EDT | Severe Thunderstorm Warning | TBW | Polk | 45 min |
| Mar 31, 7:49 AM EDT | Special Marine Warning | TBW | 26 min | |
| Mar 31, 7:53 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 52 min |
| Mar 31, 8:24 AM EDT | Tornado Warning | TBW | Hillsborough, Pasco, Pinellas | 51 min |
| Mar 31, 8:38 AM EDT | Special Weather Statement | TBW | Levy | 52 min |
| Mar 31, 8:47 AM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 8:57 AM EDT | Tornado Warning | TBW | Hillsborough, Pasco, Polk | 33 min |
| Mar 31, 9:13 AM EDT | Special Marine Warning | TBW | 92 min | |
| Mar 31, 9:14 AM EDT | Special Weather Statement | TBW | Citrus, Hernando | 46 min |
| Mar 31, 9:26 AM EDT | Special Marine Warning | TBW | 94 min | |
| Mar 31, 9:29 AM EDT | Tornado Warning | TBW | Polk | 19 min |
| Mar 31, 9:36 AM EDT | Special Weather Statement | TBW | Hernando, Sumter | 39 min |
| Mar 31, 9:37 AM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Pasco, Polk, Sumter | 113 min |
| Mar 31, 9:39 AM EDT | Special Weather Statement | TBW | Levy | 51 min |
| Mar 31, 9:44 AM EDT | Tornado Warning | TBW | Citrus, Hernando, Sumter | 31 min |
| Mar 31, 10:09 AM EDT | Special Marine Warning | TBW | 51 min | |
| Mar 31, 10:14 AM EDT | Severe Thunderstorm Warning | TBW | Hernando, Sumter | 31 min |
| Mar 31, 10:29 AM EDT | Tornado Warning | TBW | Pinellas | 61 min |
| Mar 31, 10:37 AM EDT | Special Weather Statement | TBW | Citrus | 38 min |
| Mar 31, 10:52 AM EDT | Special Marine Warning | TBW | 23 min | |
| Mar 31, 11:09 AM EDT | Special Marine Warning | TBW | 66 min | |
| Mar 31, 11:14 AM EDT | Tornado Warning | TBW | Hillsborough, Pinellas | 46 min |
| Mar 31, 11:22 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 38 min |
| Mar 31, 11:47 AM EDT | Areal Flood Advisory | TBW | Hillsborough, Pinellas | 88 min |
| Mar 31, 11:51 AM EDT | Tornado Warning | TBW | Hillsborough, Polk | 39 min |
| Mar 31, 11:57 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 33 min |
| Mar 31, 12:01 PM EDT | Special Marine Warning | TBW | 59 min | |
| Mar 31, 12:01 PM EDT | Severe Thunderstorm Warning | TBW | Manatee | 44 min |
| Mar 31, 12:10 PM EDT | Special Weather Statement | TBW | Pinellas | 50 min |
| Mar 31, 12:13 PM EDT | Tornado Warning | TBW | Polk | 32 min |
| Mar 31, 12:16 PM EDT | Flash Flood Warning | TBW | Polk | 59 min |
| Mar 31, 12:23 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 22 min |
| Mar 31, 12:25 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pinellas | 35 min |
| Mar 31, 12:27 PM EDT | Special Marine Warning | TBW | 63 min | |
| Mar 31, 12:53 PM EDT | Special Weather Statement | TBW | Polk | 52 min |
| Mar 31, 1:02 PM EDT | Special Marine Warning | TBW | 118 min | |
| Mar 31, 1:25 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Manatee, Pinellas, Polk | 2 hr |
| Mar 31, 1:29 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 31 min |
| Mar 31, 1:34 PM EDT | Special Weather Statement | TBW | Hillsborough, Pinellas | 41 min |
| Mar 31, 2:01 PM EDT | Special Weather Statement | TBW | Manatee | 44 min |
| Mar 31, 2:29 PM EDT | Special Weather Statement | TBW | Manatee, Sarasota | 46 min |
| Mar 31, 2:33 PM EDT | Special Marine Warning | TBW | 57 min | |
| Mar 31, 3:13 PM EDT | Special Weather Statement | TBW | Hernando, Sumter | 47 min |
| Mar 31, 3:16 PM EDT | Special Weather Statement | TBW | Pinellas | 44 min |
| Mar 31, 3:18 PM EDT | Special Marine Warning | TBW | 12 min | |
| Mar 31, 3:21 PM EDT | River Flood Warning | TBW | Pasco | 7 days |
| Mar 31, 3:21 PM EDT | River Flood Warning | TBW | Hillsborough | 3 days |
| Mar 31, 3:35 PM EDT | Special Marine Warning | TBW | 115 min | |
| Mar 31, 4:27 PM EDT | Special Weather Statement | TBW | Manatee, Polk | 63 min |
| Mar 31, 4:39 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Sarasota | 36 min |
| Mar 31, 4:51 PM EDT | Severe Thunderstorm Warning | TBW | Manatee, Sarasota | 24 min |
| Mar 31, 5:18 PM EDT | Special Marine Warning | TBW | 57 min | |
| Mar 31, 5:22 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Highlands, Sarasota | 53 min |
| Mar 31, 6:03 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 29 min |
| Mar 31, 6:14 PM EDT | Special Marine Warning | TBW | 61 min | |
| Mar 31, 7:47 PM EDT | Special Marine Warning | TBW | 58 min | |
| Mar 31, 7:55 PM EDT | Special Weather Statement | TBW | Charlotte | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.